I can understand and empathize about u. You said that this is started 6 days back because of stress. first you should know our basic instinct like hunger, thirst and sleep are natural. we feed when we r hungry. we drink when we r thirsty. means these are basic phenomena we cannot stimulate these. so when we think we should sleep and we continuously thinking about sleep and feeling why I am not sleepy that means our brain is active and for sleep brain activity started diminished. in stressful condition we started active thinking so that we r unable to sleep. I hope u understand. you are taking Ativan 1mg but what about stressor, is it still present?? Don't afraid Ativan is anxiolytic and it reduces your anxiety level and promote sleep. Do you feel sleepy in day times?? for anxiety you should try relaxation technique and breathing exercise also. and if you have a prominent stressor then u should start antidepressants as anxiolytics in day time also. on 1mg Ativan if sleep is proper, please continue it and as you feel better start tapering the ativan to stop. as u described these r not symptoms of any neurological disorder.
Thank you for responding.
My stress which preceded the insomnia is resolved. But now I have major stress about not being able to sleep without medication. Have u seen any other people who can’t even get any sleep at all without medication?
Was this answer helpful?|
Query: Symptoms: THE FOLLOWING ARE OBSERVED SINCE LAST 4-5 months Age:54 years,Weight:62.3 Kg,Height:158 CM 1. Anorexia- loss of appetite 2. Dyspepsia-difficulty in swelling during taking food/water 3. Eruptation at any time mainly after taking food. 4. Acid Burn-Presence of Mucin outcome 5. Presen... Read Full »
Query: Hello doctor, I am a 31 year old male, and my query is related to high BP, light-headedness, and high lipids. Let me first share a background and then I will come to the problem. I am over 6 feet tall, and my weight presently is about 113 kg. I smoke cigarettes regularly, around 6 to 7 every day, fo... Read Full »
Query: Hello doctor, I have been taking 100 mg of Zoloft for a number of years. On 14th, my doctor added another 50 mg which I take at bedtime. For the past few days, I have been experiencing severe insomnia and can rarely sleep for more than an hour at a time. In addition, I have begun taking 25 mg of Se... Read Full »
Ask your health query to a doctor online?Ask a Psychiatrist Now